On normal and subnormal q-ary codes

A.C. Lobstein, G.J.M. Wee, van

Research output: Contribution to journalArticleAcademicpeer-review

22 Citations (Scopus)

Abstract

The authors extend to the q-ary case the notions of a normal code, a subnormal code, and the amalgamated direct sum construction, in order to investigate problems related to the covering radius of codes. For example, the authors prove that every nonbinary nontrivial perfect code is absubnormal. They also include some linear-programming lower bounds on ternary codes with covering radius 2 or 3.
Original languageEnglish
Pages (from-to)1291-1295
JournalIEEE Transactions on Information Theory
Volume35
Issue number6
DOIs
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'On normal and subnormal q-ary codes'. Together they form a unique fingerprint.

Cite this